Supported by GIF (2183-1807.6/2007). July 18, 2014
Bounds for algebraic gossip on graphs†
Version of Record online: 27 DEC 2012
© 2012 Wiley Periodicals, Inc.
Random Structures & Algorithms
Volume 45, Issue 2, pages 185–217, September 2014
How to Cite
Borokhovich, M., Avin, C. and Lotker, Z. (2014), Bounds for algebraic gossip on graphs. Random Struct. Alg., 45: 185–217. doi: 10.1002/rsa.20480
- Issue online: 25 JUL 2014
- Version of Record online: 27 DEC 2012
- Manuscript Accepted: 30 JUL 2012
- Manuscript Revised: 4 JUN 2012
- Manuscript Received: 1 AUG 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!